| Model Number |
620-2431411-01 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was evaluated by zoll medical corporation.The customer's report was duplicated and attributed to lcd display module.The lcd display module will be replaced to resolve the report.The device will be recertified and returned to the customer once the repair estimate has been approved.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a 45-year-old female patient, the device's screen turned completely white and was illegible.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.